# SDR 17GRA59A0106

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N852AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0692
- Aircraft time: 4,126 hours, 3,234 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 1H12412
- Part serial: 8AY40
- Condition: Failed
- Location: Flow Control
- Part time: 4,126 hours, 3,234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CABIN WOULD NOT HEAT IN MANUAL OR AUTO MODE. DID NOT APPEAR THAT MANUAL CONTROL RESULTED IN ADDITONAL HEAT. BOTH FLOW CONTROL VALVES HAD FAILED.
